Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 8 found articles
 
 
  A perspective on certain polynomial-time solvable classes of satisfiability
 
 
Title: A perspective on certain polynomial-time solvable classes of satisfiability
Author: Franco, John
Van Gelder, Allen
Appeared in: Discrete applied mathematics
Paging: Volume 125 (2003) nr. 2-3 pages 38 p.
Year: 2003
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 8 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands